Alert archive / New Jersey / Areal Flood Advisories in 2018
Areal Flood Advisory 113, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 4, 2018, 2:48 PM EDT for Morris County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2018, 2:48 PM EDT (18:48 UTC)
- Expired
- Jul 4, 2018, 5:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Morris County, NJ
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519
WGUS81 KPHI 041848
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
248 PM EDT WED JUL 4 2018
NJC027-042145-
/O.NEW.KPHI.FA.Y.0113.180704T1848Z-180704T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-
248 PM EDT WED JUL 4 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Eastern Morris County in northern New Jersey...
* Until 545 PM EDT.
* At 247 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms...with rain rates exceeding one inch in 15 to 30
minutes. This will cause minor flooding in the advisory area.
* Some locations that could experience flooding include...
Morristown, Dover, Madison, Florham Park, East Hanover, Lincoln
Park, Kinnelon, Chatham, Boonton, Butler, Wharton, Rockaway, Morris
Plains, Mountain Lakes, Riverdale, Victory Gardens, Succasunna,
Succasunna-Kenvil, Parsippany and Pequannock Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4091 7433 4086 7432 4082 7434 4079 7437
4076 7438 4075 7436 4073 7438 4084 7470
4105 7445 4102 7443 4103 7442 4100 7430
4097 7428 4092 7429 4090 7427
$$
CMS2 follow-up statements
599
WGUS81 KPHI 042047
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
447 PM EDT WED JUL 4 2018
NJC027-042145-
/O.CON.KPHI.FA.Y.0113.000000T0000Z-180704T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-
447 PM EDT WED JUL 4 2018
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 545 PM EDT FOR EASTERN
MORRIS COUNTY...
At 446 PM EDT, gauge reports indicated one to two inches of rain
occurred in portions of the advisory area. Though the heavy rainfall
has ended, runoff may continue to cause minor flooding for the next
hour or so.
Some locations that could experience flooding include...
Morristown, Dover, Madison, Florham Park, East Hanover, Lincoln Park,
Kinnelon, Chatham, Boonton, Butler, Wharton, Rockaway, Morris Plains,
Mountain Lakes, Riverdale, Victory Gardens, Succasunna,
Succasunna-Kenvil, Parsippany and Pequannock Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4091 7433 4086 7432 4082 7434 4079 7437
4076 7438 4075 7436 4073 7438 4084 7470
4105 7445 4102 7443 4103 7442 4100 7430
4097 7428 4092 7429 4090 7427
$$
CMS232
WGUS81 KPHI 042138
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
538 PM EDT WED JUL 4 2018
NJC027-042148-
/O.EXP.KPHI.FA.Y.0113.000000T0000Z-180704T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-
538 PM EDT WED JUL 4 2018
...THE FLOOD ADVISORY WILL EXPIRE AT 545 PM EDT FOR EASTERN MORRIS
COUNTY...
The heavy rain has ended, and flooding is no longer expected to pose
a threat.
LAT...LON 4091 7433 4086 7432 4082 7434 4079 7437
4076 7438 4075 7436 4073 7438 4084 7470
4105 7445 4102 7443 4103 7442 4100 7430
4097 7428 4092 7429 4090 7427
$$
CMSWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 4, 9:55 AM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 4, 9:55 AM EDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
955 AM EDT Wed Jul 4 2018
.SYNOPSIS...
High pressure will remain offshore through Thursday night. A
cold front will move across the area on Friday, then offshore
Friday night. High pressure then builds across the region over
the weekend, before shifting southward on Monday. A cold front
may approach Tuesday or Wednesday next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A weakening frontal boundary extended from northern
Pennsylvania to southern New England this morning. Showers and
thunderstorms were developing along the front at mid morning.
The areas of precipitation were slow moving due to the weak
atmospheric flow over our region at this time.
We continue to expect a better chance for showers and
thunderstorms through the day in eastern Pennsylvania and
northern New Jersey than in southern New Jersey and on the upper
Delmarva. Those areas are a bit removed from the surface
boundary and the weak lift associated with it. The slow movement
of the showers and thunderstorms will result in locally heavy
rainfall. Ponding of water on roadways and in areas of poor
drainage is possible.
The Heat Advisory remains in place for today for the Lehigh
Valley, southeastern Pennsylvania, northern Delaware, and New
Jersey (except for the far southern counties). Maximum heat
index values are expected to approach 100 in those areas this
afternoon.
Today's high temperatures are forecast to be around 90, except
in the elevated terrain and along the immediate coast, where
readings should not get above the lower and middle 80s. The wind
is expected to be light.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Any convection that develops this afternoon should end in the
evening, generally by 9 pm.
Another warm and humid night on tap with lows generally in the
lower 70s, and perhaps a few degrees warmer along the I-95 urban
corridor from Trenton to Philly. Surface dewpoints generally
72-74, and with this abundant low level moisture, can expect fog
and stratus to develop once again. Temps/dewpoints should be a
few degrees lower in the higher elevations of the Poconos.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
The hot and very humid air mass will continue across the area
Thursday and Thursday night. There will be little in the way of
triggers for convection, but still there is the possibility for
some scattered showers and thunderstorms. Like Tuesday, the
tstms will be slow movers and capable of producing localized
excessive rainfall. The chances for rains look less than Tue.,
but so we will keep the pops in the slgt chc or low chc range
for now. It will remain hot, but not as hot as the past few
days. Highs will be in the upper 80s to low 90s. Dew points will
remain oppressive with heat indicies in the mid or upper 90s at
times. Remain prepared in dealing with the heat, since these
multi-day events have a cumulative effect and can continue to
stress the system, plenty of water and frequent breaks if you
have to be outside.
Friday will be the day we transition from the very hot and
humid weather. As in any weather summertime transition, an
active weather day is expected. The relief will come in the from
of a cold front which will pass across the area Friday morning
(N/W) and afternoon/evening (S/E). The abundant moisture in
place will yield frequent thunderstorms with heavy rains. Our
area has already been placed in an excessive rain outlook
(Marginal) for that time, but severe weather is still probably a
low-probability event considering the weak wind fields and poor
environment for hail. Showers and tstms will end from NW to SE
with chc pops holding on overnight across srn NJ and Delmarva.
We will keep the heavy rain wording in the grids.
Much better weather is expected for the upcoming weekend and
into early next week. The cold front front Friday will be
offshore by Saturday morning. This will lead to a cooler and
much drier air mass being imported across the region.
Temperatures for our area will be mostly in the low 80s for
Saturday and low/mid 80s for Sunday. This will be with dew
points back in the 50s to low 60s for the period. It will be a
welcome relief to the sweltering conditions of the present week.
Since high pressure will be across the area, a dry forecast is
expected. This dry weather will last into early next week as the
high moves off shore. Another weak front may allow some showers
into the area Tue or Wednesday. A slow return of the heat and
humidity from Mon thru Wednesday. Right now, the temps and dew
points do not look as high as they are this week.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Mainly VFR. Light SE winds. Isolated-scattered
SHRA/TSRA possible once again for terminals west of I-95 this
afternoon, though best chances are at KRDG/KABE. MVFR/IFR VSBYs
in moderate to heavy rain should a storm pass over a terminal.
These storms will be slow movers, so could result in a prolonged
period of sub-VFR conditions should one pass over a terminal.
Tonight...Any convection dissipates by 03Z. VFR initially, then
fog and stratus once again with sub-VFR CIG/VSBYs. Nearly calm
winds.
Outlook...
Thursday thru Friday night...Mostly VFR. Hazy with sct showers
and tstms with lower cigs/vsbys possible. Best chance is
Friday/Friday evening.
Saturday thru Sunday...Mostly VFR.
&&
.MARINE...
Winds and seas below SCA criteria today and tonight. Fog
may develop once again tonight.
Isolated showers and thunderstorms possible for the far
northern NJ ocean waters this afternoon and evening.
Outlook...
Thu/Thu night...Sub-SCA with sct tstms psbl.
Fri/Fri night...Sct to numerous Tstms with higher wind and
seas. SCA seas developing Fri night.
Sat thru Sunday...Low end SCA seas on the ocean. Fair.
Rip Currents...
There is a low risk for the development of dangerous rip
currents at NJ and DE beaches today.
&&
.EQUIPMENT...
KDIX radar remains out of service, but the replacement parts
are on order.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ060>062-070-
071-101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ001-007>010-
012-013-015-017>020-027.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...O'Hara/Staarmann
Near Term...Iovino
Short Term...MPS
Long Term...O'Hara
Aviation...MPS/O'Hara
Marine...MPS/O'Hara
Equipment...StaffHazardous weather outlook, Jul 4, 3:23 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 323 AM EDT Wed Jul 4 2018 DEZ001-NJZ001-007>010-012-013-015-017>020-027-PAZ060>062-070-071- 101>106-050730- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington- Ocean-Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 323 AM EDT Wed Jul 4 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-PAZ054-055-050730- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Atlantic-Cape May-Carbon-Monroe- 323 AM EDT Wed Jul 4 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, southern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. Hot and humid conditions will continue today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-050730- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 323 AM EDT Wed Jul 4 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-050730- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 323 AM EDT Wed Jul 4 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing gusty winds and locally higher seas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 4, 1:44 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
144 PM EDT WED JUL 4 2018
NJZ001-008-041815-
Morris-Sussex-
144 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MORRIS AND CENTRAL
SUSSEX COUNTIES...
At 143 PM EDT, a strong thunderstorm was located over Ogdensburg, or
8 miles east of Newton, moving southwest at 10 mph.
Winds up to 40 mph and half inch hail are possible with this storm.
Locations impacted include...
Newton, Hopatcong, Franklin, Ogdensburg, Lake Telemark, Lake Mohawk,
Green Pond and Pellettown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4110 7449 4109 7450 4108 7449 4104 7450
4105 7445 4102 7443 4103 7442 4102 7440
4094 7446 4103 7478 4115 7471 4117 7465
TIME...MOT...LOC 1743Z 024DEG 8KT 4104 7458
CMSSpecial weather statement, Jul 4, 1:48 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Mount Holly NJ
148 PM EDT WED JUL 4 2018
NJZ007-008-041815-
Morris-Warren-
148 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MORRIS AND EAST
CENTRAL WARREN COUNTIES...
At 147 PM EDT, a strong thunderstorm was located over
Allamuchy-Panther Valley, or 11 miles south of Newton. The storm is
nearly stationary.
Winds up to 50 mph and half inch hail are possible with this storm.
Locations impacted include...
Hackettstown, Washington, Stanhope, Netcong, Oxford, Hope, Chester,
Great Meadows-Vienna, Allamuchy-Panther Valley, Long Valley, Budd
Lake, Beatyestown, Succasunna-Kenvil and Beattyestown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4092 7477 4092 7473 4090 7471 4091 7469
4078 7463 4076 7485 4078 7488 4078 7490
4075 7493 4075 7498 4094 7503 4095 7481
TIME...MOT...LOC 1747Z 353DEG 2KT 4089 7483
CMSSpecial weather statement, Jul 4, 2:02 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
202 PM EDT WED JUL 4 2018
NJZ001-041830-
Sussex-
202 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUSSEX COUNTY...
At 201 PM EDT, a strong thunderstorm was located near Hainesville, or
near Montague, moving south at 10 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Port Jervis, Montague, Milford, Branchville, High Point, Pellettown,
Crandon Lakes and Hainesville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4134 7465 4115 7463 4111 7494 4114 7493
4121 7486 4123 7487 4128 7484 4131 7479
4132 7480 4135 7474 4136 7469
TIME...MOT...LOC 1801Z 001DEG 8KT 4122 7475
CMSSpecial weather statement, Jul 4, 2:18 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
218 PM EDT WED JUL 4 2018
NJZ007-041845-
Warren-
218 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY...
At 218 PM EDT, a strong thunderstorm was located over Blairstown, or
12 miles southwest of Newton, moving west at 10 mph.
Winds up to 50 mph and dime size hail are possible with this storm.
Locations impacted include...
Blairstown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4099 7486 4098 7484 4093 7485 4091 7505
4103 7504 4103 7490
TIME...MOT...LOC 1818Z 099DEG 7KT 4096 7495
CMSSpecial weather statement, Jul 4, 2:31 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
231 PM EDT WED JUL 4 2018
NJZ007-PAZ062-041915-
Warren-Northampton-
231 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND NORTHEASTERN
NORTHAMPTON COUNTIES...
At 231 PM EDT, a cluster of strong thunderstorms was located near
Oxford, or 15 miles northeast of Easton. The storms are nearly
stationary.
Winds up to 50 mph and half inch hail are possible with this storm.
Locations impacted include...
Washington, Belvidere, Oxford, Hope, Brass Castle, Columbia, Delaware
Water Gap and Portland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4078 7492 4074 7507 4088 7516 4095 7516
4097 7512 4097 7514 4098 7514 4100 7511
4104 7501
TIME...MOT...LOC 1831Z 033DEG 3KT 4085 7499
CMSLocal storm report, Jul 4, 2:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EDT WED JUL 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HEAVY RAIN OGDENSBURG 41.08N 74.60W
07/04/2018 M3.34 INCH SUSSEX NJ MESONET
3.34 INCHES OF RAIN FELL IN OGDENSBURG. 3.27 INCHES OF
THAT RAIN FELL IN 60 MINUTES.
&&
EVENT NUMBER PHI1801053
VJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:35 AM EDT | Areal Flood Advisory | PHI | Sussex | 100 min |
| Jul 4, 12:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 4, 12:53 PM EDT | Special Weather Statement | PHI | Sussex | 22 min |
| Jul 4, 1:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jul 4, 1:22 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 4, 1:44 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 4, 1:48 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 4, 1:57 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Warren | 48 min |
| Jul 4, 2:02 PM EDT | Special Weather Statement | PHI | Sussex | 28 min |
| Jul 4, 2:15 PM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| Jul 4, 2:18 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 4, 2:31 PM EDT | Special Weather Statement | PHI | Warren | 44 min |
| Jul 4, 3:12 PM EDT | Special Weather Statement | PHI | Warren | 33 min |
| Jul 4, 3:32 PM EDT | Special Weather Statement | PHI | Warren | 28 min |
| Jul 4, 3:40 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 50 min |
| Jul 4, 3:59 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 4, 4:28 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
Nearby
Areal Flood Advisories in New Jersey, 2018Every areal flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.